# SDR DALA2024022402567

- Difficulty date: February 18, 2024
- Submitted: February 24, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 90,211 hours, 17,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1809, 1R MAIN ENTRY EMERGENCY ONLY ARMED INDICATOR INOP. CORRECTIVE ACTION: INSTALLED YELLOW FLAG FOR 1RIGHT DOOR INDICATOR MEL AND PLACARD REMVD. (9218158)
